My Dr will not fill it until he sees me and my appt is in 2 weeks and it's already been a week. I am weak, pains in my stomach and sides. Heart beating fast. I have been on Triamterene for 25yrs for blood pressure.
Kstic; You should call the doctors office on Monday talk with the Nurse and let them know that you are coming in a week that is as soon as the office could get you in. But in the meantime, you have run out of your blood pressure pills and are hurting so bad and all swelled up could they give you at least enough to get you to your appointment. That is your best bet. So try and get ahold of them on Monday morning. good luck Chuck1957
- Hydrochlorothiazide Drug Information
- Hydrochlorothiazide / Triamterene Drug Information
- Triamterene Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2012 • 3 answers
Posted 14 Mar 2013 • 1 answer
Hydrochlorothiazide/Triamterene - I have Menieres. I take Triamterene 37.5 as a diuretic to excrete?
Posted 5 Feb 2015 • 1 answer
Hydrochlorothiazide/Triamterene - Can this medication cause severe leg pain and leg jerking at night
Posted 21 Oct 2016 • 0 answers
Hydrochlorothiazide/triamterene - my husband is taking this medication but has a skin allergy to it?
Posted 13 Jan 2017 • 0 answers